آمار

تعداد نشریات43
تعداد شماره‌ها1,242
تعداد مقالات15,247
تعداد مشاهده مقاله50,916,785
تعداد دریافت فایل اصل مقاله13,982,346
Hajinezhad, Haniye, Soheili, Ali R.. (1402). A numerical approximation for the solution of a time-fractional telegraph equation by the moving least squares approach. سامانه مدیریت نشریات علمی, 11(4), 716-726. doi: 10.22034/cmde.2023.55070.2286
Haniye Hajinezhad; Ali R. Soheili. "A numerical approximation for the solution of a time-fractional telegraph equation by the moving least squares approach". سامانه مدیریت نشریات علمی, 11, 4, 1402, 716-726. doi: 10.22034/cmde.2023.55070.2286
Hajinezhad, Haniye, Soheili, Ali R.. (1402). 'A numerical approximation for the solution of a time-fractional telegraph equation by the moving least squares approach', سامانه مدیریت نشریات علمی, 11(4), pp. 716-726. doi: 10.22034/cmde.2023.55070.2286
Hajinezhad, Haniye, Soheili, Ali R.. A numerical approximation for the solution of a time-fractional telegraph equation by the moving least squares approach. سامانه مدیریت نشریات علمی, 1402; 11(4): 716-726. doi: 10.22034/cmde.2023.55070.2286


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب